MAUDE Adverse Event Report: TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE

TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number PNDL, 5BV TVH TP 31G 6MM100CT 30/CS
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported complaint for inaccurate dispense of the trueplus pen needles.Daughter is calling on behalf of the customer.Daughter was concerned the pen needles were not dispensing the correct amount of insulin.The package had not been open or damaged when received by the customer.The customer has been using the product for 3 weeks.The customer is using compatible product, and the pen needle is aligned properly.At the time of the call the customer felt well and did not report any symptoms.Customer did not claim to be injured while using the pen needles and no medical intervention related to the use of the product was reported.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Pen needles were not returned for evaluation.Complaint was forwarded to supplier quality based on complaint's description for investigations.No product was returned to thi.Internal evaluation has been completed by the manufacturer.No abnormalities observed with retention samples.Most likely underlying root cause: (b)(6): use error caused or contributed to event note 1: manufacturer contacted customer in several follow-up calls to ensure the replacement products resolved the initial concern - unable to establish contact with customer at this time.Note 2: manufacturer contacted customer in a follow-up call on 25-sep-2024 to ensure the customer¿s initial concern was resolved- the customer stated she did not receive the replacement product.Order was reshipped.Note 3: manufacturer made several attempts to contact customer to ensure the replacement product resolved the customer¿s initial concern- unable to establish contact with customer.

Brand Name
PEN NEEDLES FG
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key20346702
Report Number1000113657-2024-00395
Device Sequence Number7880159
Product Code FMI
UDI-Device Identifier00021292010782
UDI-Public(01)00021292010782(17)270930(10)2J615
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K180720
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 10/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPNDL, 5BV TVH TP 31G 6MM100CT 30/CS
Device Lot Number2J615
Was Device Available for Evaluation? No
Distributor Facility Aware Date09/06/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/06/2024
Initial Report FDA Received Date10/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown